BibTeX record journals/jasis/TangSV99

download as .bib file

@article{DBLP:journals/jasis/TangSV99,
  author    = {Rong Tang and
               William M. Shaw Jr. and
               Jack L. Vevea},
  title     = {Towards the Identification of the Optimal Number of Relevance Categories},
  journal   = {J. Am. Soc. Inf. Sci.},
  volume    = {50},
  number    = {3},
  pages     = {254--264},
  year      = {1999},
  url       = {https://doi.org/10.1002/(SICI)1097-4571(1999)50:3\<254::AID-ASI8\>3.0.CO;2-Y},
  doi       = {10.1002/(SICI)1097-4571(1999)50:3\<254::AID-ASI8\>3.0.CO;2-Y},
  timestamp = {Wed, 13 May 2020 17:19:44 +0200},
  biburl    = {https://dblp.org/rec/journals/jasis/TangSV99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics